# SDR REXA2016051600992

- Difficulty date: May 16, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 25,038 hours, 22,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK FLOOR AFT LANDING IS CRACKED AT BOTH SIDES, ON THE FWD SIDE OF BEAM 280, JUST INBD OF LBL9 AND RBL 9, VIEWED FROM THE VERY FWD E & E BAY.  R & R FLT DECK FWD LANDING BEAM BS 280 IAW SRM 51-42-21 AND SRM 51-42-06.
